Universidad Complutense de Madrid
E-Prints Complutense

Alternating groups as automorphism groups of Riemann surfaces

Impacto

Downloads

Downloads per month over past year

Etayo Gordejuela, J. Javier and Martínez García, Ernesto (2006) Alternating groups as automorphism groups of Riemann surfaces. International Journal of Algebra and Computation, 16 (1). pp. 91-98. ISSN 0218-1967

Official URL: http://www.worldscinet.com/ijac/16/1601/S0218196706002937.html


URLURL Type
http://www.worldscinet.com/Publisher


Abstract

In this work we give pairs of generators (x, y) for the alternating groups An, 5 ≤ n ≤ 19, such that they determine the minimal genus of a Riemann surface on which An acts as the automorphism group. Using these results we prove that A15 is the unique of these groups that is an H*-group, i.e., the groups achieving the upper bound of the order of an automorphism group acting on non-orientable unbordered surfaces.


Item Type:Article
Uncontrolled Keywords:Automorphisms; Fuchsian groups and their generalizations; Compact Riemann surfaces and uniformization; Klein surfaces
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:15792
Deposited On:28 Jun 2012 09:30
Last Modified:28 Jun 2012 09:30

Origin of downloads

Repository Staff Only: item control page